# SDR ASAA2013061095067

- Difficulty date: June 10, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 51,321 hours, 28,644 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 69203213
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR NOT COMING INTO CUT OUT CORRECTLY.  ACFT GROUNDED.  ADJUSTED DOOR GUIDE ARM REF AMM 52-41-00.
